# SDR DXTA200300094

- Difficulty date: August 19, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 4,302 hours, 2,686 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bungee Cylinder
- Condition: Out Of Adjust
- Location: Lt Pcu Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERON CONTROL BINDING WORSE TO THE RIGHT, TAKES EXCESSIVE RIGHT WING DOWN TRIM AT HIGH SPEEDS. - ADJUSTED LT PCU ACTUATOR INPUT BUNGEE TO ELIMINATE FORCE FIGHT CONDITION. PERFORMED ADJUSTMENT IAW MFG 750 MM CHAPTER 27-10-00, OPS CHECKED GOOD.
